MathSciNet Relay Station
MathSciNet bibliographic data
MR2502042 60J75
Cai, Ning On first passage times of a hyper-exponential jump diffusion process. Oper. Res. Lett. 37 (2009), no. 2, 127–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement